# SDR KBMA88713

- Difficulty date: March 12, 2001
- Submitted: April 10, 2001
- Operation: General aviation
- Aircraft: N53SH
- Make and model: Snias AS350B2
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Part number: 420800003
- Condition: Chafed
- Location: Engine
- Part time: 4,998 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN BLADES HITTING HOUSING.  ADJUSTED BLADES.  OPS CHECKED GOOD.
